EconPapers    
Economics at your fingertips  
 

On the Critical Case in Oscillation for Differential Equations with a Single Delay and with Several Delays

Jaromír Baštinec, Leonid Berezansky, Josef Diblík and Zdeněk Šmarda

Abstract and Applied Analysis, 2010, vol. 2010, 1-20

Abstract:

New nonoscillation and oscillation criteria are derived for scalar delay differential equations ̇ 𠑥 ( 𠑡 ) + 𠑎 ( 𠑡 ) 𠑥 ( ℎ ( 𠑡 ) ) = 0 , 𠑎 ( 𠑡 ) ≥ 0 , ℎ ( 𠑡 ) ≤ 𠑡 , 𠑡 ≥ 𠑡 0 , and ∑ ̇ 𠑥 ( 𠑡 ) + 𠑚 𠑘 = 1 𠑎 𠑘 ( 𠑡 ) 𠑥 ( ℎ 𠑘 ( 𠑡 ) ) = 0 , 𠑎 𠑘 ( 𠑡 ) ≥ 0 , ℎ 𠑘 ( 𠑡 ) ≤ 𠑡 , and 𠑡 ≥ 𠑡 0 , in the critical case including equations with several unbounded delays, without the usual assumption that the parameters 𠑎 , ℎ , 𠑎 𠑘 , and ℎ 𠑘 of the equations are continuous functions. These conditions improve and extend some known oscillation results in the critical case for delay differential equations.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/417869.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/417869.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:417869

DOI: 10.1155/2010/417869

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:417869